Facebook Pixel
EmpowHER Guest

Could I be pregnant??

By Anonymous October 29, 2014 - 6:21pm
Rate This

I had my period the beginning of September then about 4 days later I had sex and the condom broke about 10:00 that night then the next day about 4:30 I took the plan b pill. About 6 days later I had my period like normal then I had my period the beginning of October. Should I be scared???

Add a Comment1 Comments



Hi Anonymous and welcome to EmpowHER.

Some women find that taking an emergency contraceptive causes unexpected bleeding and/or causes their next period to come early or come late. This is not dangerous or an indication of pregnancy, and should clear up with time.

Hope that helps,


October 29, 2014 - 6:27pm
Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy
Add a Comment

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.


Sex 101

Get Email Updates

Health Newsletter

Receive the latest and greatest in women's health and wellness from EmpowHER - for free!